Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1984, Volume 39, Issue 4(238), Pages 175–176 (Mi umn2452)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Extrinsic complete surfaces of constant negative curvature in pseudo-Euclidean space $E_{2,1}^3$

V. V. Pelipenko, D. D. Sokolov


Full text: PDF file (173 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1984, 39:4, 135–136

Bibliographic databases:

MSC: 53A05, 52A20, 52A15
Received: 14.12.1982

Citation: V. V. Pelipenko, D. D. Sokolov, “Extrinsic complete surfaces of constant negative curvature in pseudo-Euclidean space $E_{2,1}^3$”, Uspekhi Mat. Nauk, 39:4(238) (1984), 175–176; Russian Math. Surveys, 39:4 (1984), 135–136

Citation in format AMSBIB
\Bibitem{PelSok84}
\by V.~V.~Pelipenko, D.~D.~Sokolov
\paper Extrinsic complete surfaces of~constant negative curvature in~pseudo-Euclidean space $E_{2,1}^3$
\jour Uspekhi Mat. Nauk
\yr 1984
\vol 39
\issue 4(238)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn2452}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=753787}
\zmath{https://zbmath.org/?q=an:0552.53006|0573.53003}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1984RuMaS..39..135P}
\transl
\jour Russian Math. Surveys
\yr 1984
\vol 39
\issue 4
\pages 135--136
\crossref{https://doi.org/10.1070/RM1984v039n04ABEH004052}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AMX7600016}


Linking options:
  • http://mi.mathnet.ru/eng/umn2452
  • http://mi.mathnet.ru/eng/umn/v39/i4/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Borisenko, “Isometric immersions of space forms into Riemannian and pseudo-Riemannian spaces of constant curvature”, Russian Math. Surveys, 56:3 (2001), 425–497  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:216
    Full text:91
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021